Pacific Journal of Mathematics

The Jacobian of a growth transformation.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 44, Number 1 (1973), 281-290.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102948677

Mathematical Reviews number (MathSciNet)
MR0315063

Zentralblatt MATH identifier
0248.26008

Subjects
Primary: 26A57
Secondary: 60J99: None of the above, but in this section

Citation

Passman, D. S. The Jacobian of a growth transformation. Pacific J. Math. 44 (1973), no. 1, 281--290. https://projecteuclid.org/euclid.pjm/1102948677


Export citation

References

  • [1] L. Baum and J. Eagon, An inequality with application to statistical estimation for probabilistic functions of Markov processes and to a model for ecology, Bull. Amer. Math. Soc, 73 (1967), 360-363.